# SDR ASAA2017102222278

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,292 hours, 12,271 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002 ON THE NR 2 ENGINE FOUND PLATFORM SEAL DAMAGE IS MORE THAN 39.37 INCHES IAW AMM 72-21-02. ACFT GROUNDED.  REPLACED THE PLATFORMS REMOVED DURING ACCOMPLISHMENT OF TC 78472002.  ALL PLATFORMS INSTALLED IAW TC 78472002.
